# SDR DALA1015820984

- Difficulty date: July 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 50,948 hours, 37,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HAZE/SMOKE IN THE CABIN ON CLIMBOUT AND APPROACH WITH AN ASSOCIATED "AIR COND RT TEMP HIGH" LIGHT ON.  THE CREW TURNED OFF THE RIGHT HP BLEED WHICH RESULTED IN THE TEMPERATURE AND AC PRESSURE RETURNING TO NORMAL.  THE HAZE QUICKLY CLEARED SOON AFTER.  MAINTENANCE FOUND THE DOWNSTREAM SENSE LINE TO THE RIGHT AUGMENTATION VALVE LOOSE AND SECURED IT.  COMPLIED WITH THE OPN 5089 PNEUMATIC SYSTEM DUCT BURN OUT PROCEDURES, AS WELL AS OPNS 5009, 5088 AND 5010 (2010-D0803)(DLM88101778).
